| Model Number |
CCW0T5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
03/11/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implantation procedure, the patient experienced distortion of vision, described as images appearing superimposed and edges of straight lines appearing concave.The iol was exchanged for the same model and same diopter from the same company lens 01 month and 25 days following the initial implantation procedure, with no further impact to the patient.In the surgeon¿s opinion, the product caused or contributed to the event.The surgeon¿s prognosis was good.